This med has worked for me in the past just didn't want to continue and there was weight gain. I started at night, but had to switch to am because it interrupted my sleep. I just can't remember how long it took to get in my system.
Hi passionflower. I was on lexapro, (no longer) it also kept me awake at night. But unlike yourself, it did not make me me gain any weight. It did however make me feel tired, run down. What I did was cut my then dose of 20mg in half. One half at night (10mg) the other half in the morning. It helped me with my sleep, and it kept me from feeling very tired. Lost the "very" still tired, but much more manageable. In a nutshell, I suggest splitting the dose,(if you are on 10mg, cut the pill in half) since you've only just began the medication, its still a good time to change a routine. Your body is still adapting to your drug, and will be for at least several more weeks to come. best to you, good luck,
I was also on lexapro a few mths ago,and again back a few years,i found the tiredness went away within 2-3 weeks.Then up to 4 weeks to start working on the depression,I found it a good med at the time,i did'nt put on weight,actually lost some.
Hope it works for you in time,and as the others have already said,hang in there.
Good luck with it..
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2011 • 2 answers
Posted 6 Oct 2011 • 5 answers
Posted 30 Aug 2012 • 3 answers
Posted 31 Aug 2014 • 3 answers
Escitalopram - My neurologist put me on lexapro 10 mg to take night to stop my anxiety and migraines
Posted 1 Nov 2016 • 0 answers